Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 48, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Sep 29, 2011, 4:53 AM EDT for Greene County, Ulster County, New York. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2011, 4:53 AM EDT (08:53 UTC)
- Expired
- Sep 29, 2011, 9:52 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greene County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 69 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 5:50 AM EDT | FLASH FLOOD | Wawarsing, NY | SEVERAL ROADS CLOSED DUE TO FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917
WGUS51 KALY 290853
FFWALY
NYC039-111-291445-
/O.NEW.KALY.FF.W.0048.110929T0853Z-110929T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
453 AM EDT THU SEP 29 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREENE COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF HUNTER...
CENTRAL ULSTER COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF ELLENVILLE...
* UNTIL 1045 AM EDT
* AT 437 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
A NEARLY STATIONARY LINE OF SHOWERS AND THUNDERSTORMS WAS
DEVELOPING ACROSS CENTRAL GREENE AND CENTRAL ULSTER COUNTIES.
INDIVIDUAL SHOWERS AND THUNDERSTORMS WILL MOVE NORTH ALONG THIS
LINE...REPEATEDLY MOVING OVER THE SAME REGION BETWEEN 445 AM AND
800 AM THIS MORNING. SOME OF THE THUNDERSTORMS CONTAIN VERY HEAVY
RAIN...AND MUCH OF THE WARNED AREA WAS HIT WITH TORRENTIAL RAIN
YESTERDAY...SO IT WILL NOT TAKE MUCH ADDITIONAL RAIN TO PRODUCE
FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAND
VALLEY CAMPGROUND...NORTH-SOUTH LAKE CAMPGROUND...MOUNT TREMPER...
LANESVILLE...KENNETH L WILSON CAMPGROUND...WOODSTOCK...WINDHAM...
WEST HURLEY AND PHOENICIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ANOTHER TWO TO THREE INCHES OF RAIN IS LIKELY TO FALL ACROSS THE
WARNED AREA BETWEEN 445 AM AND 800 AM...WITH ISOLATED AMOUNTS UP TO
FOUR INCHES. SIGNIFICANT FLASH FLOODING CAN BE EXPECTED DURING THIS
PERIOD.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV OR ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
&&
LAT...LON 4164 7440 4175 7458 4186 7447 4193 7456
4234 7435 4236 7434 4236 7429 4238 7425
4241 7424 4245 7389 4160 7423 4162 7427
4159 7436
$$
GJM1 follow-up statement
197
WGUS71 KALY 291352
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
952 AM EDT THU SEP 29 2011
NYC039-111-291400-
/O.CAN.KALY.FF.W.0048.000000T0000Z-110929T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE NY-ULSTER NY-
952 AM EDT THU SEP 29 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL ULSTER AND
GREENE COUNTIES...
RAINFALL HAS ENDED ACROSS THE WARNED AREA AND AREA CREEKS AND
STREAMS SHOULD BEGIN TO SLOWLY RECEDE. A FLOOD WATCH REMAINS IN
EFFECT THROUGH THIS EVENING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV OR ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
LAT...LON 4164 7440 4175 7458 4186 7447 4193 7456
4234 7435 4236 7434 4236 7429 4238 7425
4241 7424 4245 7389 4160 7423 4162 7427
4159 7436
$$
BEWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 4:24 AM EDT, 29 minutes earlier.
Area forecast discussion, Sep 29, 4:24 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
424 AM EDT THU SEP 29 2011
.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM AND SURFACE COLD FRONT WILL TRACK
EASTWARD ACROSS THE GREAT LAKES AND EVENTUALLY THE NORTHEAST TODAY
INTO THIS EVENING...BRINGING SHOWERS WITH LOCALLY HEAVY RAINFALL. A
SECOND COLD FRONT WILL PASS THROUGH FRIDAY NIGHT...BRINGING MUCH
COLDER TEMPERATURES FOR THE WEEKEND. UNSETTLED WEATHER WILL LINGER
THROUGH AT LEAST SATURDAY...AS LOW PRESSURE FORMS OVER NEW ENGLAND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 400 AM...AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS AND HEAVY
DOWNPOURS OVER CENTRAL NY AND NE PA STARTING TO ROTATE NORTHEASTWARD
AS A SHORTWAVE TROF ON THE EASTERN PERIPHERY OF THE CUT-OFF LOW
POSITIONED OVER THE GREAT LAKES MOVES INTO OUR REGION. WILL CONTINUE
TO MENTION LOCALLY HEAVY RAINFALL. IT WILL TAKE SOME TIME FOR THE
ENTIRE BAND OF SHOWERS TO MOVE EAST INTO OUR AREA...ALTHOUGH THE
CATSKILLS AND SCHOHARIE/WESTERN MOHAWK VALLEY WILL EXPERIENCE THE
SHOWERS/DOWNPOURS FIRST.
MOISTURE STILL QUITE HIGH FOR THIS TIME OF YEAR WITH PWATS OF +1 TO
+2 STDEV OVER THE REGION TODAY. AS THE CUT-OFF LOW STARTS TO MIGRATE
EAST IT IS FORECAST TO BECOME AN OPEN WAVE TROF WITH THE SURFACE
REFLECTION A COLD FRONT THAT WILL PASS THROUGH FROM WEST TO EAST
THIS EVENING. SINCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE
THROUGH THE DAY AND INTO PART OF THE EVENING...HAVE EXTENDED THE
FLOOD WATCH UNTIL 8 PM FOR AREAS FROM THE CAPITAL REGION WEST AND
SOUTH THROUGH THE MOHAWK VALLEY AND EASTERN CATSKILLS. ALSO ADDED
HERKIMER COUNTY TO THE WATCH DUE TO WET ANTECEDENT CONDITIONS FROM
HEAVY RAIN TUESDAY NIGHT. OUTSIDE OF THE WATCH...RIVER FLOODING IS
NOT EXPECTED ALTHOUGH LOCALIZED FLASH FLOODING IS POSSIBLE WHERE
PERSISTENT AND/OR TRAINING DOWNPOURS OCCUR.
THERE IS ALSO A NONZERO THREAT FOR ISOLATED SEVERE WEATHER DUE TO
STRONG DEEP LAYER 0-6 KM SHEAR OF 40-50 KT. THE MAIN INHIBITING
FACTOR IS LIMITED INSTABILITY WITH TALL-SKINNY CAPE SO THAT UPDRAFT
STRENGTH WILL LIKELY NOT BE ENOUGH TO SUSTAIN ROTATING UPDRAFTS IN
MOST CASES. SOME LINEAR AND OR BRIEFLY ROTATING CELLS WILL BE
POSSIBLE AND CAN ALREADY BE SEEN IN CENTRAL NY THIS MORNING. BRIEF
STRONG WIND GUSTS AND/OR SPIN-UPS WILL BE POSSIBLE BUT THREAT IS
RATHER LOW. STILL...WILL HAVE TO KEEP AN EYE ON ANY POTENTIAL CELLS
THAT MAY SHOW ROTATIONAL CHARACTERISTICS.
TEMPS WILL NOT RISE MUCH TODAY DUE TO EXTENSIVE CLOUD COVER AND
RAINFALL. IT WILL REMAIN RELATIVELY HUMID...ALTHOUGH THIS LOOKS TO
BE THE LAST DAY WHERE DEWPOINTS WILL BE IN THE 60S FOR A WHILE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AS OF 420 AM...SHOWERS WILL TAPER OFF FROM WEST TO EAST EARLY THIS
EVENING...AS THE UPPER TROF AXIS AND SURFACE COLD FRONT MOVE
THROUGH. WILL TAPER DOWN POPS TO CHANCE BY MID EVENING...THEN
GRADUALLY LOWER OVERNIGHT AS A WEDGE OF DRIER AIR MOVES INTO THE
REGION. TEMPS WILL BE COOLER THAN PREVIOUS NIGHTS...BUT STILL AROUND
5-10 DEGREES ABOVE NORMAL.
FRIDAY INTO FRIDAY NIGHT...MORE ENERGY WILL BE DROPPING DOWN ACROSS
THE GREAT LAKES AND A DEEP TROF FORMS IN RESPONSE TO STRONG RIDGING
DEVELOPING ACROSS THE NORTHERN PLAINS INTO CENTRAL CANADA. MOST OF
THE SHOWER ACTIVITY WILL OCCUR WEST OF OUR REGION...ALTHOUGH
ISOLATED TO SCATTERED SHOWERS CANNOT BE RULED OUT ESPECIALLY LATE IN
THE DAY INTO FRIDAY NIGHT MAINLY WEST OF ALBANY AS THE TROF
GRADUALLY SHIFTS EASTWARD. A SOUTHWEST BREEZE WILL STRENGTHEN DURING
THE DAY WITH GOOD MIXING CONDITIONS DEVELOPING. A DOWNSLOPE
COMPONENT OFF THE CATSKILLS MAY HELP BOOST TEMPS IN THE LOWER 70S
MAINLY FROM THE CAPITAL REGION SOUTHWARD. ELSEWHERE EXPECTING HIGHS
MAINLY IN THE UPPER 60S. WINDS COULD GUST TO 25 MPH...ESPECIALLY
DURING THE AFTERNOON.
THE FORECAST BECOMES MORE COMPLEX AND UNCERTAIN FOR SATURDAY...AS
MOST SOURCES OF GUIDANCE HAVE BEEN TRENDING TOWARDS THE DEEP TROF
FORMING A CLOSED LOW. DEPENDING ON WHERE THE UPPER LOW CLOSES
OFF...SATURDAY COULD FEATURE WET AND COOL CONDITIONS. THE GFS/GGEM
HAVE THE UPPER LOW CLOSING OFF OVER EASTERN PA/NJ...WHICH WOULD
ALLOW FOR AND EASTERLY FETCH OFF THE ATLANTIC TO BRING RAIN INTO OUR
AREA AS A SURFACE LOW FORMS NEAR SOUTHERN NEW ENGLAND. THE NAM/ECMWF
SHOW THE UPPER LOW MOVING NORTHWARD AS IT FORMS BUT THE ECMWF STILL
PRODUCES RAINFALL FOR SATURDAY WHILE THE NAM IS DRIER. WILL CONTINUE
TO GRADUALLY RAISE POPS TO HIGH CHANCE FOR NOW. TEMPS WILL BE MUCH
COLDER...ESPECIALLY WITH CLOUDIER SKIES NOW EXPECTED. TEMPS WILL
STRUGGLE TO GET OUT OF THE 50S IN MANY LOCATIONS ESPECIALLY FROM THE
CAPITAL REGION WEST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
COMING SOON.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
CIGS/VSBYS QUITE VARIABLE OVER THE KGFL/KALB/KPOU TAF SITES AND
RANGE FROM VFR TO IFR. CIGS/VSBYS WILL TEND TO DETERIORATE THROUGH
THE MORNING AS A STRONG UPPER LEVEL TROUGH MOVES NORTHWARD ACROSS
THE REGION. MAINLY MVFR TO IFR CONDITIONS EXPECTED BETWEEN ABOUT
08Z AND AND 17Z. AFTER 17Z CONDITIONS WILL SLOWLY IMPROVE FROM
SOUTH TO NORTH WITH KPOU BECOMING MAINLY VFR AFTER 17Z...AFTER 20Z
AT KALB...AND AFTER 22Z AT KGFL. CONVECTION POSSIBLE TODAY...BUT
DIFFICULT TO PINPOINT...SO HAVE INCLUDED CB IN THE CLOUD GROUPS
FOR ALL THREE TAF SITES...GENERALLY BETWEEN 07Z AND 23Z.
SURFACE WINDS WILL BE LIGHT AND VARIABLE OR CALM UNTIL AFTER
SUNRISE...THEN BECOME LIGHT SOUTH AT LESS THAN 8 KTS. AS THE TROF
MOVES THROUGH DURING THE AFTERNOON...WINDS WILL SHIFT TO SOUTHWEST
AT 5 TO 10 KTS.
OUTLOOK...
THU NGT-FRI...CHC VFR/MVFR IN -SHRA.
FRI NGT...MAINLY VFR...SLGT CHC -SHRA
SAT-SAT NGT...CHC MVFR/IFR -SHRA.
SUN-MON...MAINLY VFR...NO SIG WX.
&&
.FIRE WEATHER...
AN UPPER LEVEL LOW PRESSURE SYSTEM AND SURFACE COLD FRONT WILL TRACK
EASTWARD ACROSS THE GREAT LAKES AND EVENTUALLY THE NORTHEAST TODAY
INTO THIS EVENING...BRINGING SHOWERS WITH LOCALLY HEAVY RAINFALL. A
SECOND COLD FRONT WILL PASS THROUGH FRIDAY NIGHT...BRINGING MUCH
COLDER TEMPERATURES FOR THE WEEKEND. UNSETTLED WEATHER WILL LINGER
THROUGH AT LEAST SATURDAY...AS LOW PRESSURE FORMS OVER NEW ENGLAND.
MINIMUM RELATIVE HUMIDITY VALUES WILL BE AROUND 65 TO 80 PERCENT
THIS AFTERNOON...RISING TO BETWEEN 85 AND 100 PERCENT TONIGHT. RH
VALUES WILL DROP TO A MINIMUM OF AROUND 45 TO 55 PERCENT FRIDAY
AFTERNOON.
WINDS TODAY WILL BE GENERALLY SOUTH AROUND 5 TO 10 MPH...BECOMING
SOUTH-SOUTHWEST THIS EVENING. WINDS ON FRIDAY WILL CONTINUE TO BE
SOUTH-SOUTHWEST INCREASING TO 10 TO 15 MPH WITH GUSTS TO 25 MPH.
&&
.HYDROLOGY...
THE FLOOD WATCH FOR THE EASTERN CATSKILLS...SCHOHARIE VALLEY...AND
THE CENTRAL AND MOHAWK VALLEY HAS BEEN EXTENDED UNTIL 8 PM. ALSO
EXPANDED THE WATCH TO INCLUDE SOUTHERN HERKIMER COUNTY...WHICH HAS
HAD HEAVY RAIN OVER THE PAST FEW DAYS. ADDITIONAL SHOWERS WITH
SCATTERED THUNDERSTORMS...WILL PRODUCE HEAVY DOWNPOURS TODAY INTO
THIS EVENING. SINCE MODERATE TO HEAVY RAINFALL OCCURRED ACROSS THE
CATSKILL...SCHOHARIE...AND MOHAWK BASINS RECENTLY...THE POTENTIAL
FOR ADDITIONAL HEAVY RAINFALL WARRANTS THE EXTENSION OF THE FLOOD
WATCH.
AVERAGE AREAL RAINFALL OF ONE TO TWO INCHES IS EXPECTED TODAY
THROUGH THIS EVENING...WITH ISOLATED AMOUNTS UP TO THREE INCHES
POSSIBLE WHERE MORE PERSISTENT DOWNPOURS AND/OR THUNDERSTORMS OCCUR.
RIVER FLOODING IS NOT ANTICIPATED OUTSIDE THE FLOOD WATCH AREA DUE
TO LESS RAINFALL OVER THE PAST FEW DAYS. HOWEVER...LOCALIZED FLASH
FLOODING OR POOR DRAINAGE FLOODING IS POSSIBLE ANYWHERE IN THE AREA
TODAY...BUT SHOULD BE ISOLATED.
DRY WEATHER WILL BRIEFLY RETURN FOR FRIDAY...HOWEVER ANOTHER LOW
PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER THE NORTHEAST ON
SATURDAY...ALTHOUGH THE POTENTIAL FOR HEAVY RAIN WILL BE LESS WITH A
COOLER AIR MASS IN PLACE. RAINFALL MAY BE MODERATE THIS WEEKEND
WHICH SHOULD NOT CAUSE TOO MANY ADDITIONAL HYDRO PROBLEMS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH THROUGH THIS EVENING FOR NYZ038-040-047>052-058-
059-063-064.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...GJM
AVIATION...GJM
FIRE WEATHER...JPV
HYDROLOGY...JPVHazardous weather outlook, Sep 28, 3:49 PM EDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 349 PM EDT WED SEP 28 2011 CTZ001-013-MAZ001-025-NYZ032-033-038-039-041>043-053-054-060-061-065- 066-082>084-VTZ013>015-291100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 349 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK NOT INCLUDING THE SCHOHARIE VALLEY...CATSKILLS AND CAPITAL REGION...AND FOR SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS MAY CONTAIN LOCALLY HEAVY RAIN THROUGH TONIGHT. LOCALLY HEAVY DOWNPOURS COULD LEAD TO MINOR FLOODING IN POOR DRAINAGE AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY. THUNDERSTORMS MAY CONTAIN HAIL AND GUSTY WINDS. THUNDERSTORMS WILL MOVE FROM THE SOUTHWEST...TOWARD THE NORTHEAST AT 25 TO 35 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WHICH COULD LEAD TO MINOR FLOODING IN POOR DRAINAGE AND URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ040-047>052-058-059-063-064-291100- MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN GREENE- EASTERN GREENE-WESTERN ULSTER-EASTERN ULSTER- 349 PM EDT WED SEP 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SCHOHARIE VALLEY...CAPITAL REGION...AND EASTERN CATSKILLS OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY. THUNDERSTORMS MAY CONTAIN HAIL AND GUSTY WINDS. THUNDERSTORMS WILL MOVE FROM SOUTHWEST TOWARD THE NORTHEAST AT 25 TO 35 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 4:03 AM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 6 hr |
| Sep 29, 5:48 AM EDT | Special Weather Statement | ALY | Fulton, Hamilton, Herkimer | 42 min |
| Sep 29, 6:02 AM EDT | Special Weather Statement | ALY | Albany | 43 min |
| Sep 29, 6:08 AM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 6 hr |
| Sep 29, 6:28 AM EDT | Special Weather Statement | ALY | Warren, Washington | 62 min |
| Sep 29, 7:23 AM EDT | Areal Flood Advisory | ALY | Rensselaer | 4 hr |
| Sep 29, 12:03 PM EDT | River Flood Warning | ALY | Dutchess, Ulster | 4 hr |
| Sep 29, 12:31 PM EDT | Special Weather Statement | ALY | Montgomery | 44 min |
| Sep 29, 12:33 PM EDT | Tornado Warning | ALY | Montgomery | 42 min |
| Sep 29, 1:05 PM EDT | River Flood Warning | ALY | Ulster | 8 hr |
| Sep 29, 1:31 PM EDT | Special Weather Statement | ALY | Saratoga | 44 min |
| Sep 29, 1:43 PM EDT | Special Weather Statement | ALY | Schoharie | 47 min |
| Sep 29, 1:52 PM EDT | Special Weather Statement | ALY | Columbia | 38 min |
| Sep 29, 2:27 PM EDT | Special Weather Statement | ALY | Columbia | 48 min |
| Sep 29, 2:40 PM EDT | Areal Flood Advisory | ALY | Fulton, Montgomery, Schoharie | 6 hr |
| Sep 29, 2:50 PM EDT | Special Weather Statement | ALY | Dutchess | 55 min |
| Sep 29, 3:04 PM EDT | River Flood Warning | ALY | Ulster | 39 hr |
| Sep 29, 3:12 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 6 hr |
| Sep 29, 3:27 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Sep 29, 3:41 PM EDT | Special Weather Statement | ALY | Columbia | 49 min |
| Sep 29, 4:02 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Rensselaer | 3 hr |
| Sep 29, 4:09 PM EDT | Special Weather Statement | ALY | Saratoga | 51 min |
| Sep 29, 4:15 PM EDT | Special Weather Statement | ALY | Columbia, Rensselaer | 60 min |
| Sep 29, 4:19 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer, Washington | 56 min |
| Sep 29, 4:57 PM EDT | Special Weather Statement | ALY | Washington | 48 min |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.